MathSciNet Relay Station
MathSciNet bibliographic data
MR2459078 (2009m:58017) 58B34 (16W30 46L87)
Brzeziński, Tomasz Non-commutative connections of the second kind. J. Algebra Appl. 7 (2008), no. 5, 557–573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement